| Model Number |
02.07.0423SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-may-2022.Lot 185116: (b)(4).Expiration date: 2023-aug-21.No anomalies found related to the problem.(b)(4).
Event or Problem Description
About 1 year and 10 months after the previous revision surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly.The surgery was completed successfully.